Ghent University Academic Bibliography

Advanced

Minimal full polarized embeddings of dual polar spaces

I CARDINALI, Bart De Bruyn UGent and A PASINI (2007) JOURNAL OF ALGEBRAIC COMBINATORICS. 25(1). p.7-23
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
JOURNAL OF ALGEBRAIC COMBINATORICS
J. Algebr. Comb.
volume
25
issue
1
pages
7-23 pages
publisher
Springer
Web of Science type
Article
Web of Science id
000242462900002
JCR category
MATHEMATICS
JCR impact factor
0.582 (2007)
JCR rank
89/206 (2007)
JCR quartile
2 (2007)
ISSN
0925-9899
language
English
UGent publication?
yes
classification
A1
id
365722
handle
http://hdl.handle.net/1854/LU-365722
date created
2007-05-10 21:17:00
date last changed
2008-02-22 23:00:41
@article{365722,
  author       = {CARDINALI, I and De Bruyn, Bart and PASINI, A},
  issn         = {0925-9899},
  journal      = {JOURNAL OF ALGEBRAIC COMBINATORICS},
  language     = {eng},
  number       = {1},
  pages        = {7--23},
  publisher    = {Springer},
  title        = {Minimal full polarized embeddings of dual polar spaces},
  volume       = {25},
  year         = {2007},
}

Chicago
CARDINALI, I, Bart De Bruyn, and A PASINI. 2007. “Minimal Full Polarized Embeddings of Dual Polar Spaces.” Journal of Algebraic Combinatorics 25 (1): 7–23.
APA
CARDINALI, I., De Bruyn, B., & PASINI, A. (2007). Minimal full polarized embeddings of dual polar spaces. JOURNAL OF ALGEBRAIC COMBINATORICS, 25(1), 7–23.
Vancouver
1.
CARDINALI I, De Bruyn B, PASINI A. Minimal full polarized embeddings of dual polar spaces. JOURNAL OF ALGEBRAIC COMBINATORICS. Springer; 2007;25(1):7–23.
MLA
CARDINALI, I, Bart De Bruyn, and A PASINI. “Minimal Full Polarized Embeddings of Dual Polar Spaces.” JOURNAL OF ALGEBRAIC COMBINATORICS 25.1 (2007): 7–23. Print.